# SDR CA970903002

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: #2 Position
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FAILED
